# SDR MALA040474

- Difficulty date: June 28, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LC1 & LC2 CHECKED EMERGENCY LIGHTING SYSTEM.  NOTED SECTION OF FLOOR PROX INOP.  UPON REMOVAL NOTED WIRES WERE PULLED FROM THE STRIP.  MAINTENANCE REMOVED AND REPLACED 46LN PN 6636-3, OPS CHECK GOOD.
